# SDR AU990519

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1013800841
- Condition: Overheat
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) WINDOW FLUORESCENT LIGHT TRANSFORMER OVERHEATED CAUSING THE VELCRO ATTACHMENT TOUCHING THE TRANSFORMER TO MELT.  SUSPECT VELCRO INCORRECTLY FITTED.
